RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 167–174 (Mi semr907)  

This article is cited in 3 scientific papers (total in 3 papers)

Discrete mathematics and mathematical cybernetics

On automorphisms of a distance-regular graph with intersection array $\{96,76,1;1,19,96\}$

A. A. Makhneva, M. Kh. Shermetovab

a N.N. Krasovsky Institute of Mathematics and Meckhanics, str. S. Kovalevskoy, 16, 620990, Ekaterinburg, Russia
b Kabardino-Balkarian State University named after H.M. Berbekov, st. Chernyshevsky, 175, 360004, Nalchik, Russia

Abstract: We study automorphisms of a hypothetical distance-regular graph with intersection array $\{96,76,1;1,19,96\}$. It is proved that a distance-regular graph with intersection array $\{96,76,1;1,19,96\}$ is not vertex-transitive.

Keywords: distance-regular graph, automorphism.

Funding Agency Grant Number
Russian Science Foundation 14-11-00061-П


DOI: https://doi.org/10.17377/semi.2018.15.016

Full text: PDF file (157 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.17
MSC: 05C25
Received December 1, 2017, published February 26, 2018

Citation: A. A. Makhnev, M. Kh. Shermetova, “On automorphisms of a distance-regular graph with intersection array $\{96,76,1;1,19,96\}$”, Sib. Èlektron. Mat. Izv., 15 (2018), 167–174

Citation in format AMSBIB
\Bibitem{MakShe18}
\by A.~A.~Makhnev, M.~Kh.~Shermetova
\paper On automorphisms of a distance-regular graph with intersection array $\{96,76,1;1,19,96\}$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 167--174
\mathnet{http://mi.mathnet.ru/semr907}
\crossref{https://doi.org/10.17377/semi.2018.15.016}


Linking options:
  • http://mi.mathnet.ru/eng/semr907
  • http://mi.mathnet.ru/eng/semr/v15/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Bitkina, A. K. Gutnova, “Distantsionno regulyarnye lokalno $pG_{s-6}(s,t)$-grafy diametra, bolshego 3”, Tr. IMM UrO RAN, 24, no. 3, 2018, 34–42  mathnet  crossref  elib
    2. A. M. Kagazezheva, “O vershinno simmetrichnom grafe s massivom peresechenii {205,136,1;1,68,205}”, Tr. IMM UrO RAN, 24, no. 3, 2018, 91–97  mathnet  crossref  elib
    3. A. A. Tokbaeva, “Avtomorfizmy distantsionno regulyarnogo grafa s massivom peresechenii {196,156,1;1,39,196}”, Tr. IMM UrO RAN, 24, no. 3, 2018, 226–232  mathnet  crossref  elib
  • Number of views:
    This page:61
    Full text:19
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019